About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 150970, 6 pages
http://dx.doi.org/10.1155/2013/150970
Research Article

On Best Proximity Points under the -Property on Partially Ordered Metric Spaces

1Department of Mathematics, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia
2Department of Mathematics, Atilim University, Incek, 06836 Ankara, Turkey

Received 11 May 2013; Accepted 16 June 2013

Academic Editor: Calogero Vetro

Copyright © 2013 Mohamed Jleli et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohamed Jleli, Erdal Karapinar, and Bessem Samet, “On Best Proximity Points under the -Property on Partially Ordered Metric Spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 150970, 6 pages, 2013. doi:10.1155/2013/150970